... can i stop the medication or needs to be gradually reducing the dose ?
No, do not stop the med. are you taking it with food? Are you running a temperature and maybe have a flu?
Prednisone can cause heart burn, but vomiting may be something else happening with you. Please contact your doctor right away. Do not take OTC meds like Pepto Bosmol or Mylanta. These affect the prednisone.
Prednisone had to be monitored by a physician even at this low dose. Starting, stopping or changing can cause many problems. It is a hormone and does not cause allergic reactions.
Continue to take as prescribed. If vomiting too much, get to a doctor right away. Getting dehydrated is common and serious, you may need the ER if show signs of dehydration.
- Prednisone Information for Consumers
- Prednisone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Prednisone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Husband had flouride treatment - now feeling light-headed, had a stomach ache and urinating a lot? -
Posted 13 Oct 2010 • 1 answer
Posted 13 May 2015 • 1 answer
Posted 16 Apr 2017 • 0 answers
Posted 24 Aug 2017 • 1 answer
I took 20mg of prednisone once a day for 4 days then stopped my stomach has hurt for the last 4 day?
Posted 22 Jun 2018 • 0 answers